Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 293709, 14 pages
http://dx.doi.org/10.1155/2012/293709
Research Article

Active Sliding Mode Control Antisynchronization of Chaotic Systems with Uncertainties and External Disturbances

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia
2Mathematics Department, Faculty of Science, University of Hail, Hail 81451, Saudi Arabia

Received 25 August 2011; Revised 22 November 2011; Accepted 30 November 2011

Academic Editor: Debasish Roy

Copyright © 2012 Wafaa Jawaada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wafaa Jawaada, M. S. M. Noorani, and M. Mossa Al-sawalha, “Active Sliding Mode Control Antisynchronization of Chaotic Systems with Uncertainties and External Disturbances,” Journal of Applied Mathematics, vol. 2012, Article ID 293709, 14 pages, 2012. https://doi.org/10.1155/2012/293709.